You are not currently logged in.
Access JSTOR through your library or other institution:
A Note on the Bivariate Chi Distribution
P. R. Krishnaiah, Peter Hagis, Jr. and Leon Steinberg
Vol. 5, No. 2 (Apr., 1963), pp. 140-144
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2027477
Page Count: 5
You can always find the topics here!Topics: Mathematical moments, Signals, Degrees of freedom, Density distributions, Population distributions, Applied mathematics
Were these topics helpful?See somethings inaccurate? Let us know!